Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012 (2012), Article ID 248937, 21 pages.
Some New Common Fixed Point Theorems under Strict Contractive Conditions in G-Metric Spaces
We introduce some new types of pairs of mappings on G-metric space called G-weakly commuting of type () and G-R-weakly commuting of type (). We obtain also several common fixed point results for these mappings under certain contractive condition in G-metric space. Also some examples illustrated to support our results, and comparison between different types of pairs of mappings are studied.
J. Appl. Math., Volume 2012 (2012), Article ID 248937, 21 pages.
First available in Project Euclid: 14 December 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Mustafa, Zead. Some New Common Fixed Point Theorems under Strict Contractive Conditions in G -Metric Spaces. J. Appl. Math. 2012 (2012), Article ID 248937, 21 pages. doi:10.1155/2012/248937. https://projecteuclid.org/euclid.jam/1355495297